MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; COMPRESSOR,NEBULIZER, CHARACTER, MONKEY

MEDLINE INDUSTRIES LP; COMPRESSOR,NEBULIZER, CHARACTER, MONKEY
Catalog Number HCSMONKEY
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on 11/10 the device has a weird sound effect on the inside.The customer is not able to use the medication unless it is given in the hospital since he is not receiving the nebulizer from the machine.The customer is doing ok.A device is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on 11/10 the device has a weird sound effect on the inside.The customer is not able to use the medication unless it is given in the hospital since he is not receiving the nebulizer from the machine.

Common Device Name
COMPRESSOR,NEBULIZER, CHARACTER, MONKEY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21139867
Report Number1417592-2025-00020
Device Sequence Number20534755
Product Code BTI
UDI-Device Identifier00884389106894
UDI-Public00884389106894
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberHCSMONKEY
Device Lot Number6462210
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 MO
Patient SexMale
Patient Weight16 KG